# SDR USAA2010113092685

- Difficulty date: November 7, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: F3215501000100
- Part serial: 0148
- Condition: Corroded
- Location: Rt Mlg
- Part time: 17,456 hours, 2,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF -  C2 - MAJOR REPAIR - CORROSION ON RIGHT MAIN LANGING GEAR AFT PINTLE PIN.  REPLACED RIGHT MAIN LANDING GEAR AFT PINTLE PIN IAW A330 SRM 32-11-00-210.
